American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Qing Han and Yannan Liu. Degenerate hyperbolic equations with lower degree degeneracy. Proc. Amer. Math. Soc. 143 (2015) 567-580.
Abstract, references, and article information   
View Article: PDF

[2] Chengbo Wang. The Glassey conjecture on asymptotically flat manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[4] Guilong Gui and Yue Liu. On the Cauchy problem for the Degasperis-Procesi equation. Quart. Appl. Math. 69 (2011) 445-464. MR 2850740.
Abstract, references, and article information
View Article: PDF

[5] Massimo Cicognani and Ferruccio Colombini. The Cauchy problem for $p$-evolution equations. Trans. Amer. Math. Soc. 362 (2010) 4853-4869. MR 2645053.
Abstract, references, and article information   
View Article: PDF

[6] Petronela Radu, Grozdena Todorova and Borislav Yordanov. Decay estimates for wave equations with variable coefficients. Trans. Amer. Math. Soc. 362 (2010) 2279-2299. MR 2584601.
Abstract, references, and article information   
View Article: PDF

[7] Felix Finster, Niky Kamran, Joel Smoller and Shing-Tung Yau. Linear waves in the Kerr geometry: A mathematical voyage to black hole physics. Bull. Amer. Math. Soc. 46 (2009) 635-659. MR 2525736.
Abstract, references, and article information   
View Article: PDF

[8] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF

[9] Yanjin Wang. A sufficient condition for finite time blow up of the nonlinear Klein-Gordon equations with arbitrarily positive initial energy. Proc. Amer. Math. Soc. 136 (2008) 3477-3482. MR 2415031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Qing Han, Jia-Xing Hong and Chang-Shou Lin. On the Cauchy problem of degenerate hyperbolic equations. Trans. Amer. Math. Soc. 358 (2006) 4021-4044. MR 2219008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Margit Rösler. A positive radial product formula for the Dunkl kernel. Trans. Amer. Math. Soc. 355 (2003) 2413-2438. MR 1973996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hong-Quan Li and Noël Lohoue. Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques. Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Vardapetyan and L. Demkowicz. Full-wave analysis of dielectric waveguides at a given frequency. Math. Comp. 72 (2003) 105-129. MR 1933815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Howard A. Levine and Grozdena Todorova. Blow up of solutions of the Cauchy problem for a wave equation with nonlinear damping and source terms and positive initial energy. Proc. Amer. Math. Soc. 129 (2001) 793-805. MR 1792187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuri Berest. The problem of lacunas and analysis on root systems. Trans. Amer. Math. Soc. 352 (2000) 3743-3776. MR 1694280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Qun Lin and Ningning Yan. Global superconvergence for Maxwell's equations. Math. Comp. 69 (2000) 159-176. MR 1654029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Bourgain. Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case. J. Amer. Math. Soc. 12 (1999) 145-171. MR 1626257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Akos Magyar. Estimates for the wave operator on the torus $\Pi^n$. Proc. Amer. Math. Soc. 125 (1997) 1969-1976. MR 1363177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher D. Sogge. On the almost everywhere convergence to $L\sp p$ data for higher order hyperbolic operators . Proc. Amer. Math. Soc. 100 (1987) 99-103. MR 883408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher D. Sogge. On maximal functions associated to hypersurfaces and the Cauchy problem for strictly hyperbolic operators . Trans. Amer. Math. Soc. 304 (1987) 733-749. MR 911093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Ruiz. On a.e.\ convergence of solutions of hyperbolic equations to $L\sp p$-initial data . Trans. Amer. Math. Soc. 287 (1985) 167-188. MR 766212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Letitia J. Korbly. Uniqueness of solutions of partial differential equations when the initial surface is characteristic at a point . Proc. Amer. Math. Soc. 86 (1982) 617-624. MR 674093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael E. Taylor. Propagation, reflection, and diffraction of singularities of solutions to wave equations. Bull. Amer. Math. Soc. 84 (1978) 589-611. MR 489757.
Abstract, references, and article information   
View Article: PDF

[26] David H. Wood. Simple Riemann functions. Bull. Amer. Math. Soc. 82 (1976) 737-739. MR 0410102.
Abstract, references, and article information   
View Article: PDF

[27] Jeffrey Rauch. Smoothness of decaying wave motions . Proc. Amer. Math. Soc. 49 (1975) 334-338. MR 0367463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1